# SDR CA190402017

- Difficulty date: November 12, 2018
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6001A11
- System (JASC): 3510 · Crew Oxygen System
- Part: Lanyard
- Part number: UNKNOWN
- Condition: Wrong Part
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOLLOWING AN ISSUE ON THE CL605 (CL6-CA-35-7), TCCA HAS REQUESTED BOMBARDIER TO CONFIRM THAT CL600/601 WAS NOT IMPACTED BY THIS ISSUE. BOMBARDIER CONDUCTED A SAMPLING IN SERVICE AND DISCOVERED THAT A SIMILAR ISSUE WAS POTENTIALLY PRESENT ON THE FLEET.
